Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2023, 1:59 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2023, 1:59 PM MDT (19:59 UTC)
- Expired
- Jun 11, 2023, 2:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:11 PM MDT | HAIL 1.25 | 4 N Aguilar, CO | |
| Jun 11, 2:11 PM MDT | HAIL 1.25 | 4 N Aguilar, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4023 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
685
WUUS55 KPUB 111959
SVRPUB
COC055-071-112030-
/O.NEW.KPUB.SV.W.0101.230611T1959Z-230611T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
159 PM MDT Sun Jun 11 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Huerfano County in southeastern Colorado...
Northwestern Las Animas County in southeastern Colorado...
* Until 230 PM MDT.
* At 158 PM MDT, a severe thunderstorm was located near Aguilar, or
21 miles northwest of Trinidad, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Aguilar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 10475 3751 10479 3764 10446 3737 10437
3737 10464
TIME...MOT...LOC 1958Z 264DEG 12KT 3745 10468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS1 follow-up statement
513
WWUS55 KPUB 112013
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sun Jun 11 2023
COC055-071-112030-
/O.CON.KPUB.SV.W.0101.000000T0000Z-230611T2030Z/
Huerfano CO-Las Animas CO-
213 PM MDT Sun Jun 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES...
At 213 PM MDT, a severe thunderstorm was located near Aguilar, or 20
miles north of Trinidad, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Aguilar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 10471 3750 10475 3764 10446 3740 10438
3738 10461
TIME...MOT...LOC 2013Z 264DEG 12KT 3746 10462
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:58 AM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 11, 11:58 AM MDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 1158 AM MDT Sun Jun 11 2023 .UPDATE... Issued at 1145 AM MDT Sun Jun 11 2023 Issued flash flood watch for El Paso and Teller Counties for mid afternoon through late tonight. Low level flow on the plains has turned easterly bringing in additional moisture. Currently the atmosphere looks capped with generally shallow CU and Sc. High resolution models still show the trend of convection developing first over the southern Sangre de Cristos around 1PM with convection developing along the eastern mountains and moving onto the eastern plains. WV shows the drying aloft moving int southwest Colorado. Suspect cap will rapidly break as disturbance approaches from the east. This evening, low level flow turns southeast which favors heavier precipitation for the Monument Divide area. Heaviest precipitation looks to be over the northern portion of El Paso County with some heavier storms spreading developing in southern El Paso County. The eastern slopes of the Rampart range/Pikes Peak region will also be vulnerable to orographic ascent of southeast flow and these areas in Teller County. --PGW-- && .SHORT TERM...(Today and tonight) Issued at 325 AM MDT Sun Jun 11 2023 Key messages: 1) Strong to severe thunderstorms across the easter plains, along and east of the I-25 corridor, this afternoon and evening. Large hail and damaging winds are the main hazards, though a low end tornado risk is possible across the eastern plains this evening. 2) Heavy rainfall will be possible with any thunderstorm this afternoon into this evening. The risk for torrential rainfall and at least localized flash flooding increases across the plains late this evening into early Monday morning. Overall, relatively quiet early this morning across the area, though departing mid level vort is assisting with some isolated showers and thunderstorms over the far southeast plains. Don't anticipate this to persist for too much longer, with a drying trend anticipated for the remainder of the early morning hours. The mid level cloud cover in place over the plains should scatter this morning, with partly cloudy to sunny skies expected to start the day. The front which moved into the area last evening continues to slowly sag south across the plains, though no real big differences are noted post FROPA at this time. There are some lower ceilings upstream across northeast Colorado and northwest Kansas, and this could continue south into the far northern portions of the area later this morning. If so, think the farthest southward extent would be the Palmer Divide east into Kiowa county. Any low ceilings should also quickly scatter during the morning hours. The arrival of the cooler air mass will provide cooler high temps today, with 70s high temps expected for most areas today. Despite this cooler air mass, thunderstorm chances look to remain high today given increases in available moisture and a trend back towards deeper moist easterly flow. As noted with previous forecasts, some weak riding aloft is expected this morning. These rising heights along with some expected capping should help to provide some slight delay in shower and thunderstorm development today. By early to mid afternoon, however, approaching mid level energy and increasing flow move overhead. This will help bring a return to developing precip over and near the higher terrain during that time. Easterly surface flow will be in place during that time, though the 700mb flow will remain rather weak and unorganized. This does change especially moving into the mid afternoon time frame, with a steadier easterly 700mb wind developing, and deeper moist upslope flow setting up. Will see thunderstorm activity quickly increasing during that time with thunderstorm development moving east off the higher terrain and into the I-25 corridor during the mid to late afternoon time frame. Daytime heating along with increases in available moisture will support higher CAPE today and while there is some variability among guidance as to the extent of the values, think an average of 750- 1500 j/kg will be in place over the plains by this afternoon. Do think guidance, which is showing at least pockets of values near or slightly higher than 2000 j/kg, could be onto something especially as mid to potentially upper 50s dewpoints will be in place. Increases in mid level flow, while a steady easterly surface wind persists, will support increases in bulk shear today. Overall, values of 35-45 kt seem reasonable, but do think areas of higher values are definitely possible. All of this will support the risk of strong to severe storms over much of the plains, along and east of the I-25 corridor, this afternoon into the evening hours. With the expected instability and shear and the likelihood of organized development, think hail to the size of ping pongs and wind gusts up to 70 mph will be possible with the strongest storms. I think a few storms capable of producing hail to two inches could also occur in this setup. By early this evening, the risk of strong to severe storms will continue into the eastern plains. The main hazards will continue to be the large hail and damaging winds, however, guidance is fairly consistent with additional increases in low/mid level flow this evening. While the risk for tornadic development is generally low today, this trend in the evening could support a low end tornado risk over the eastern plains during the evening hours. Confidence is somewhat low, but will be keeping a close eye on trends throughout the day. Last, any thunderstorm today into the evening will have the potential to produce heavy rainfall. While can't completely rule out the risk of localized flash flooding even across the burn scars, faster storm motions today should help to limit this risk. That being said, am keeping a close eye on the possible evolution into a more widespread flash flood threat across the plains later this evening into the early morning hours on Monday. Confidence is once again somewhat low on this trend, but guidance is really beginning to show the possibility of additional persistent ascent in a highly unstable environment. If this were to occur, could easily locations observe repeated rounds of potentially torrential rainfall tonight and at least localized flash flooding. Think the risk will once again be across the plains from the I-25 corridor eastward. Did debate issuing a Flash Flood Watch for El Paso county, where the risk/impacts could be the highest, but have held off at this time and will let the day shift take another look at this possibility. .LONG TERM...(Monday through Saturday) Issued at 325 AM MDT Sun Jun 11 2023 Overall, there is decent agreement between the operational models through much of the work week, with difference by next weekend. It looks like we will transition from a wet period into drier, warmer conditions by mid week. Ensembles support this scenario, and lean towards the ECMWF and Canadian by next weekend. Monday and Tuesday...a baggy upper low is forecast to slowly eject across Colorado into western Kansas through Tuesday. The main concerns during this period will be the potential for strong to severe thunderstorms across the Plains on both Monday and Tuesday. Lead energy is forecast to lift across the Eastern Plains Monday morning, with scattered showers and thunderstorms ongoing. Not anticipating any severe storms during the morning hours, but areas of heavy rainfall will be possible, especially along and north of Highway 50 over Bent, Prowers and Kiowa Counties. This activity will shift east into Kansas by midday. Back west, over the Eastern Mountains and I-25 corridor, clearing should occur, and heating through the morning and early afternoon will lead to destabilization and thunderstorm development. SBCAPE values near 1500 j/kg and shear values around 30 kts will help storms become strong to severe. Areas over the Palmer Divide, south along the I-25 corridor will see the highest strong to severe storm potential. This thunderstorm activity will shift east across the Plains through the evening hours, exiting into Kansas overnight. Wind gusts in excess of 50 mph, hail to near 1 inch in diameter and heavy rainfall will be the main storm risks. Flash flooding may be possible on area burn scars over the Mountains, and in areas that have seen recent heavy rains. Tuesday will be a challenging day, and much will depend on morning cloud cover and how quickly it will erode away. If cloud cover lingers, destabilization will be limited. The baggy upper system is forecast to be over western Kansas by morning, with a vort lobe dropping south through the afternoon. If skies clear and destabilization is maximized, strong to severe thunderstorms will once again be possible. At this time, storm development looks most favorable over the Palmer Divide, south along the I-25 corridor. Storms look to track southeast through the late afternoon and evening. The strongest cells will be capable of strong winds and large hail. Locally heavy rainfall will once again be possible, with flash flooding over burn scars and saturated areas of concern. Temperatures will be cool both Monday and Tuesday, with areas on the Plains seeing highs in the 70s. Wednesday into Friday...as the upper system shifts east and weakens, high pressure will build across the Desert Southwest. This will put westerly zonal flow over Colorado. PWAT values are forecast to fall across the region to near half an inch. This drier air will limit shower and thunderstorm activity through mid week. That being said, isolated activity will be possible over the Central Mountains, east into the Palmer Divide region. Not anticipating any severe weather or flash flood potential at this time. Temperatures will also warm, with the Plains reaching the mid 80s to lower 90s through the end of the week. Next weekend...much will depend on when the next upper system is forecast to eject out of southern California, northeast across the area. The GFS is rather fast, dropping a strong storm system south out of the Pacific Northwest, and ejecting the southern California system across Colorado over the weekend. This would likely bring an uptick on precipitation chances. The ECMWF and Canadian solutions are much slower, with drier, southwest flow across Colorado into early next week. Ensembles tend to support this drier solution. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1127 AM MDT Sun Jun 11 2023 VRB conditions are expected to prevail for KALS throughout the forecast period, and for KCOS and KPUB throughout the first half of the forecast period, but then become IFR and possibly LIFR after 05Z at KCOS and KPUB due to low CIGs and VIS in -SHRA/BR. SHRA and TSRA are expected to be in and around the vicinity of KCOS and KPUB, and possibly in the vicinity of KALS later in the afternoon and evening today. If SHRA/TSRA does move over station, it could temporarily lower CIGs and reduce VIS to MVFR/IFR criteria, or possibly even LIFR criteria in +SHRA/+TSRA. It could also result in periodic windshifts and increased wind speeds at for all terminals due to outflows. There is also higher confidence of possible severe strength outflow winds in the vicinity of both KCOS and KPUB later this afternoon/evening, mainly after 21Z and until 05Z at KCOS and after 22Z until 05Z at KPUB. Winds will be mainly synoptically driven at KCOS and KPUB, except when influenced by vicinity SHRA/TSRA, and more diurnally influenced for KALS. There is also low confidence of possible FG/BR occurring at either KALS or KCOS during the early morning hours, around 10 to 14Z. Given the low confidence, it has been left out of both TAFs at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 3 PM MDT this afternoon through late tonight for COZ081-082-084-085. && UPDATE...PGW SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...STEWARD
Hazardous weather outlook, Jun 11, 11:30 AM MDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Sun Jun 11 2023 COZ058>089-093>099-121730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Sun Jun 11 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected across the eastern plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of ping pongs and wind gusts up to 70 mph will be possible with the strongest storms. A few storms capable of producing hail to around two inches can't be ruled out. While the risk for tornadic development is generally low today, a low end tornado risk is possible over the eastern plains during the evening hours. Heavy rainfall will be possible with any thunderstorm this afternoon into this evening. The risk for torrential rainfall and at least localized flash flooding will increase across the plains late this evening into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible during the afternoon and evening, both Monday and Tuesday. Areas along the Eastern Mountains, Palmer Divide and Interstate 25 corridor will be favored areas for strong to severe storms. Wind gusts in excess of 50 mph, hail to 1 inch in diameter and locally heavy rainfall will be the main storm risks. Flash flooding will be possible on area burn scars along with areas that have seen recent heavy rainfall. A few thunderstorms may be possible over the Central Mountains Wednesday through Friday. Lightning, pea size hail and brief heavy downpours may be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/06
In the hours before
Special weather statement, Jun 11, 12:21 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1221 PM MDT Sun Jun 11 2023
COZ074-075-087-111845-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1221 PM MDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of south central
Huerfano and western Las Animas Counties through 1245 PM MDT...
At 1220 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cuchara, or near Indian Creek on the southeastern Spring Burn Scar,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Spring Burn Scar south of Highway 160 in Huerfano county
and La Veta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3736 10507 3741 10511 3755 10497 3741 10482
TIME...MOT...LOC 1820Z 228DEG 16KT 3741 10504
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 11, 12:53 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1253 PM MDT Sun Jun 11 2023
COZ074-075-087-088-111930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1253 PM MDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of south central
Huerfano and west central Las Animas Counties through 130 PM MDT...
At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 10 miles east of Indian Creek on the southeastern Spring
Burn Scar, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Huerfano and west central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3739 10496 3750 10500 3761 10479 3740 10470
TIME...MOT...LOC 1853Z 247DEG 9KT 3746 10492
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:03 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| Jun 10, 6:17 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 10, 6:25 PM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Jun 10, 8:37 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jun 10, 8:50 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 25 min |
| Jun 10, 9:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 33 min |
| Jun 10, 9:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 19 min |
| Jun 11, 11:30 AM MDT | Flood Watch | PUB | Bent, Crowley, El Paso, Fremont, Huerfano, Kiowa and 5 more | 32 hr |
| Jun 11, 12:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jun 11, 12:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 11, 1:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| Jun 11, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 31 min |
| Jun 11, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jun 11, 2:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Jun 11, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 33 min |
| Jun 11, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 11, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jun 11, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 11, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.